# SDR FDEA201702170582

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 70,904 hours, 26,152 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED A LT HYD QTY EICAS MESSAGE. LT HYD QTY WAS  .49 LANDED WITH .20.  REINSTALLED DPI UNION IAW AMM 29-11-17-4 AND SERVICED THE LT HYD SYSTEM TO FULL, OPS AND LEAK CHECKED GOOD IAW AMM 12-12-01-3, OK FOR SERVICE.
